# SDR SWAA2020061890059

- Difficulty date: June 5, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 21,274 hours, 9,362 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CABIN FLOOR PANEL 232QF HAS DAMAGE ON AFT EDGE. (MARKED) / REPAIRED DAMAGE ON AFT EDGE OF RH CABIN FLOOR PANEL 232QF IAW SRM 53-00-50-2R-1. DAMAGE WAS BEYOND ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.E.(2)(B) DAMAGE WAS WITHIN 3.0' FROM THE EDGE OF THE PANEL.
